A 34-year-old member asked:
What will happen if i have a flonase overdose?
2 doctor answers • 3 doctors weighed in
Allergy and Immunology 35 years experience
Depends: How big an overdose? If its just a few extra sprays a few times, likely nothing will happen. If it is many sprays a day over months or years, you run the low risk of systemic absorption and typical steroid side effects. This can include secondary infection, weight gain, cataracts, liver changes, osteoporosis etc. This would be rare and require a massive overdose.
6.4k viewsAnswered >2 years ago
Allergy and Immunology 17 years experience
Overdose of flonase?: I don't know how someone overdoses on Flonase unless you sprayed the entire bottle in your nose. You will very likely have a bloody nose, dryness of the nose and mouth, headache, irritation, possibly decreased sense of smell. Hey...Let's not try this and find out. Follow the directions of your doctor.
5.6k viewsReviewed >2 years ago
Last updated Sep 30, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.